# SDR FDEA201708272376

- Difficulty date: August 27, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 32,737 hours, 17,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2764201401000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KMEM NOTICED YELLOW HYD SYSTEM  FLUID DECREASING.  WITHIN A COUPLE MINUTES THE ECAM ALERTED US TO LOW PRESSURE.  WE FOLLWED ECAM  PROCEDURES AND QRH PROCEDURES.  THERE WAS A LITTLE  FLUID LEFT UPON SHUTTING DOWN THE YELLOW PUMP.  RTB UNEVENTFULL.  WHILE WORKING WRI 29-02/0701 MECHANICS FOUND NR 5 SPOILER ACTUATOR MOUNT BOLTS BROKEN.  INSPECTED A/C FOUND RT WING NR 5 SPOILER ACCUATOR O/B PRESSURE LINE LEAKING AT SWEDGE NEAR B-NUT.  HYDRAULIC LINE  REPLACED.  INSTALLED MISSING BLOCK CLAMP ASSY. CHECKED LINES FOR SECURITY AND TORQUE. PRESSURIZED AND OPERATED SPOILER SEVERAL CYCLES WITH NO LEAKS NOTED. CLOSED LOWER TRAILING EDGE PANEL. ACOMPLISHED HUYDRAULIC BLEED PRO0CEDURE WITH ENGINES RUNNING FOR YELLOW SYSTEM.
